| Model Number |
27003 |
| Medical Device Problem Code |
Protective Measures Problem (3015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2026
Type of Reportable Event
Malfunction
Event or Problem Description
During resmed evaluation, an astral device displayed an error message (sf 179) related to a super capacitor issue.There was no harm or serious injury reported as a result of this incident.
Additional Manufacturer Narrative
The astral device was returned to resmed.The main circuit board was replaced to address the issue.The device was serviced and fully tested before it was returned to the customer.Resmed reference#: (b)(4).